# SDR AALA20130214012

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 75,616 hours, 40,717 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD -  INFLIGHT DCA-DFW.  CREW REPORTED FIRST CLASS GALLEY OVEN OVERHEATED CAUSING SMOKE IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  PLACARD FIRST CLASS GALLEY OVEN PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED FORWARD GALLEY OVEN AT AUS ON 02/16/2013.  SYSTEM GROUND CHECK NORMAL OPERATION.
